quick question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Butterflymom23
Regular Member


Date Joined Jan 2007
Total Posts : 21
   Posted 4/17/2007 6:11 PM (GMT -7)   
My insurance is giving me trouble with one of my meds, Latical (SP?). has anyone just suddenly get dropped from a med? How does the body react to something like that?
Are you having a good day :) or a bad day :(
Either which way glad to meet you. :D


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 4/17/2007 6:49 PM (GMT -7)   

Butterflymom,

I've had to change meds several times, and mostly because one is very expensive/doesn't work/side effects are bad.

I have not had major reactions switching from one to another.  If you are on a higher dose of a med, then you should talk to your Dr. about weaning from one and starting another med.

Lamictal is a very expensive med, and I did not have insurance when I was taking it for about 2 years and mostly paid for it out of pocket, or got samples when I could.  So I am sorry that your insurance wont cover it.

There are a few other meds that also work as mood stabilizers, so don't despair. 

Best Wishes!


@~ Olivia

"What is life? An illusion, a shadow, a story,
And the greatest good is little enough:
for all life is a dream, and dreams themselves are only dreams."
~ Pedro Calderon de la Barca, Life is a Dream

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 19, 2017 6:57 PM (GMT -7)
There are a total of 2,762,202 posts in 303,857 threads.
View Active Threads


Who's Online
This forum has 150597 registered members. Please welcome our newest member, lonewolfmcquade.
437 Guest(s), 12 Registered Member(s) are currently online.  Details
clo2014, 73monte, lonewolfmcquade, Mandles, Purrrsiankitty, Scaredy Cat, 1000Daisies, raypaul, exqualls, cindy22706, jbarrett, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer